# SDR COEA2013030603913

- Difficulty date: January 17, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 25,290 hours, 33,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671201200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR:  LEFT AFT FUSELAGE SKIN HAS 2 OUTWARD DENTS AFT OF THE LEFT AFT CARGO DOOR BETWEEN FRAMES 39 AND 40.  REPAIR PER M7 DRAWING/EO 42R47000-02 IR.
